MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 8X27IN 3-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 8X27IN 3-0 S/A SH CR; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP784D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: it was reported breakage needle.One photo was provided for analysis.Upon visual inspection of the pictures, one foil of product code vcp784 could be observed.As no needle or suture were noted; no conclusion could be reached as the sample was not returned for analysis.The manufacturing records could not be reviewed as the batch number is not clear.According to the photo, the reported complaint could not be confirmed.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020; and a suture was used.During the procedure, the needle broke after suturing.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
VCL+ VIO 8X27IN 3-0 S/A SH CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9985659
Report Number2210968-2020-03336
Device Sequence Number14541727
Product Code GAM
UDI-Device Identifier10705031055551
UDI-Public10705031055551
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP784D
Device Catalogue NumberVCP784D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/22/2020
Patient Sequence Number1